# SDR AALA20110927TUL04

- Difficulty date: September 27, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 34,544 hours, 16,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 3 AT STATION 793 HAS CORROSION THAT IS OUT OF LIMITS.  INSTALLED REPLACEMENT SEAT TRACK AND SPLICE PER SRM 53-05-00 FIGURE 4F.
